MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Leak/Splash (1354); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the liner 40cc intra aortic balloon (iab) had a gas loss alarm and blood was observed in the helium extension tubing and within the balloon catheter during use.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
Due to character limit: e1(initial reporter)- (b)(6).The product has been returned to manufacturer, but is pending investigation.Once investigation is completed a supplemental report with our findings will be submitted.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, d4 (exp date), g3, g6, h2, h4, h11.Corrected fields: d1 (brand name), d4 (version or model #, catalog #, unique identifier (udi) #), d10, h6 (medical device problem code, type of investigation).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.The iab was returned with the membrane completely unfolded with blood on the interior and exterior of the catheter and between the catheter and the sheath.The extender and pressure tubing were also returned.The sheath tubing was cut from the iab and not returned.The inner lumen within the membrane was found deformed and occluded with dried blood.The occlusion was unable to be cleared.This may have occurred when the sheath tubing was removed.A visual examination of the product detected the inner lumen within the catheter tubing was completely separated within a kink approximately 78cm from iab tip.An underwater leak test of the balloon, catheter, y fitting, extracorporeal, extender and pressure tubing was performed and a leak was detected on the membrane approximately 18.5 cm from rear seal of membrane.The evaluation determined an inner lumen and catheter tubing break within a catheter kink causing the reported problem.It is difficult to determine when or how this occurred.Additionally, a leak was found on the membrane.The penetration found on the membrnane appears to have been caused by a sharp object.This may have occurred during iab removal from the patient.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
LINEAR 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24302906
Report Number2248146-2026-0000680
Device Sequence Number9608777
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public(01)10607567106571(10)3000440308(17)270107(11)240107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0480-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/06/2026
03/13/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/09/2026
03/13/2026
Date Device Manufactured01/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.; UNKNOWN.
Patient SexUnknown